MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S6L

MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S6L
Model Number 02.12.KA166L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 jun 2026 gmk-spherika 02.12.Ka166l gmk spherika femur porous tigrowthc+ha s6l (k223548) lot 2505598: (b)(4) items manufactured and released on 11-jun-2025.Expiration date: 26-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2507496: (b)(4) items manufactured and released on 28-apr-2025.Expiration date: 10-apr-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.3d05l gmk 3dmetal tibial tray size 5l (k221850) lot 2511052: (b)(4) items manufactured and released on 29-jul-2025.Expiration date: 14-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 7 months from the primary,the patient presented with pain due to a cyst that had formed on the tibia.The surgeon treated the cyst and revised the size 5l gmk 3d metal tibial tray to a revision tibial tray left size 5.The 10 mm e-cross flex 5l insert was replaced with an insert of the same size, and the porous tigrowthc+ha s6l femoral component was revised to a cemented gmk spherika femoral component size 5l.The surgery was completed successfully.

Brand Name
GMK SPHERIKA CEMENTLESS
Common Device Name
GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S6L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528744
Report Number3005180920-2026-00547
Device Sequence Number9744138
Product Code MBH
UDI-Device Identifier07630542702556
UDI-Public07630542702556
Combination Product (Y/N)N
PMA/510(K) Number
K223548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA166L
Device Lot Number2505598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient RaceWhite